# SDR AALA980984

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, L3 DOOR EMERGENCY EXIT AFT SIDE SIGN WAS FOUND BROKEN.  REPLACED L3 DOOR AFT SIDE EMERGENCY EXIT SIGN LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
